# SDR SWIA202266771

- Difficulty date: September 20, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 40,155 hours, 36,528 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ENTRY BOTH FWD AND AFT CUPS ON FUSELAGE FLOOR SUPPORT HAVE CORROSION. L/H SIDE     (C-CHECK RO 11/8/2022)    REMOVED AND REPLACED CAPS P/N 601R31527-217 AND CLEATS P/N 601R31527-137. REF CRJ200 SRM 51-42-06 AND DWG 601R31527 REV AM COMPLIED WITH 51-900-1003-SKY
